| Model Number |
S-65-060-120-P6 |
| Medical Device Problem Codes |
Break (1069); Deformation Due to Compressive Stress (2889)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
09/20/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
Event or Problem Description
It was reported that on (b)(6) 2024, the patient had a 6.5x60mm supera self-expanding stent implanted in the popliteal artery.The patient had an angiogram performed on (b)(6) 2024, as the patient was experience back pain.It was noted that the supera stent appeared to be fractured and twisted.Over the counter pain medication was given.The patient was seen by vascular surgery and will be proceeding with a bypass.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventive actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint handling database identified no other incidents from this lot.The investigation determined a conclusive cause for the reported deformation due to compressive stress and the reported stent break cannot be determined.Based on the reported information and results of the complaint investigation there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.H6 correction: health effect - clinical code 1994 removed; health effect - impact code 4614 removed.